# SDR 99ZZZX1300

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON WEB FORWARD OF VENT DOOR IN C2 DOOR.
